MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number TNT G5 STAT
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys troponin t gen.5 stat assay on a cobas e 411 immunoassay analyzer.The patient sample initially resulted in a troponin t value of 17.47 ng/l and this value was reported outside of the laboratory.The result was questioned as it did not match the patient's history.The sample was repeated, resulting in a value of 692.6 ng/l.The repeat value was deemed correct and matched the patient's history.The tropinin t reagent lot number was 63006301, with an expiration date of 31-oct-2023.
 
Additional Manufacturer Narrative
The field service engineer inspected the system and did not find a root cause.He performed a high-voltage adjustment of the photomultiplier tube.Performance testing, calibration, and controls were run.
 
Additional Manufacturer Narrative
There were no alarms on the last calibration performed on (b)(6) 2023.Quality controls were within range.There was no indication of a reagent or instrument performance issue.The sample centrifugation time may have been shorter and the speed may have been higher than recommended by the tube manufacturer.Upon review of the alarm trace, no relevant alarms were observed.The investigation could not identify a product problem.The cause of the event could not be determined.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16296468
Report Number1823260-2023-00345
Device Sequence Number14857072
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTNT G5 STAT
Device Catalogue Number07398000160
Device Lot Number63006301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale